# SDR DHL9671512D

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 629.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RIGHT WING RIB HAS CRACK ON LOWER FLANGE STA 629.5.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 57-10-5, 9 INCHES BY 1 INCH BY 1 INCH .
